Glatte Morphismen in der affinoiden Geometrie.

Rainer Brüske

Mathematische Zeitschrift (1978)

  • Volume: 163, page 275-282
  • ISSN: 0025-5874; 1432-1823

How to cite


Brüske, Rainer. "Glatte Morphismen in der affinoiden Geometrie.." Mathematische Zeitschrift 163 (1978): 275-282. <>.

author = {Brüske, Rainer},
journal = {Mathematische Zeitschrift},
pages = {275-282},
title = {Glatte Morphismen in der affinoiden Geometrie.},
url = {},
volume = {163},
year = {1978},

AU - Brüske, Rainer
TI - Glatte Morphismen in der affinoiden Geometrie.
JO - Mathematische Zeitschrift
PY - 1978
VL - 163
SP - 275
EP - 282
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.